# SDR SWAA115429

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 75,013 hours, 67,044 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND SHEAR TIE CRACKED AT BS 907, BETWEEN STR 18L TO STR 19L.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
